About DJPS    Editorial Board        Secretary of Journal    Events & News         



Diyala Journal for Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala


Admin of Website


Diyala Journal for Pure Science DJPS

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 16, Issue 1 , January  2020




Cohomology Group of K (Z, 4)


keyvan Salehi and Hero Mawlood Salih


Year: 2020, Volume: 16, Issue: 1


Pages: 120-129 , DOI: https://dx.doi.org/10.24237/djps.16.01.517B 


Download :  




We know properties and structure of topological spaces are very important. In this case, one of the powerful tool which help us to figure out structure of topological spaces is (Leray- Serre) spectral sequence. One of the special spaces is Eilenberg-Maclane space in which plays an important role in topology. Then finding cohomology groups of this space can be useful for classifying of structure of this space as a topological space. In this paper, we want to compute cohomology groups of Eilenberg-Maclane space K (Z, 4).


Keywords: Cohomology group of K (Z, 4), Spectral sequences of K (Z, 4), Eilenberg maclane space of K (Z, 4), K (Z, 4) structure, homology group of K (Z, 4).

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved